# SDR DL73K010517

- Difficulty date: March 30, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 49,052 hours, 38,705 cycles
- System (JASC): 3423 · Magnetic Compass
- Part: Coupler
- Part number: 2591201922
- Part serial: 84015908
- Condition: Failed
- Location: Compass
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 COMPASS SYSTEM IS THIRTY DEGREES OFF CAPTS HEADING AND WILL NOT SLAVE UP AND STAY SLAVED.  REPLACED NR 2 COMPASS COUPLER OP CHECKS NORMAL.  ITEM CAUSED AIR TURN BACK
